MathSciNet Relay Station
MathSciNet bibliographic data
MR429755 (55 #2765) 10D20 (14H40 32N10)
Vignéras, Marie-France Invariants numériques des groupes de Hilbert. Math. Ann. 224 (1976), no. 3, 189–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement